Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has blue or pale skin all over, a heart rate of 75/min, no response to stimulation, some flexion of the arms and legs and no breathing. What is the APGAR score?
Clinical assessment scores worksheet with answers
Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 122/89 mmHg. Find the pulse pressure PP.
Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes when spoken to, talks in sentences but is confused and shows as the best motor response: moves a hand to the site of pressure (localises). Work out the GCS and classify the head injury by it. Click your answer.
- 1mild
- 2moderate
- 3severe
Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 7, with E2 and V2. What motor score M was recorded, and which response does it describe? Give the number.
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: no; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: no; gait: normal, bed rest or wheelchair; mental status: knows own limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.
- 1low risk
- 2moderate risk
- 3high risk
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 20/min, SpO₂ 89% on supplemental oxygen, blood pressure 118/70 mmHg, pulse 58/min, alert, temperature 36.7 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Answer key
- 1. APGAR = 2
- 2. PP = 33 mmHg
- 3. moderate
- 4. M = 3
- 5. low risk
- 6. medium
Full step-by-step solutions: practise this topic on examproblems.com.